# SDR AALA20060991

- Difficulty date: November 5, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT AT SEAT 25H INOPERATIVE.  RESEATED EMERGENCY LIGHT CONNECTOR AT SEAT 25H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
